CFP last date
20 June 2024
Call for Paper
July Edition
IJCA solicits high quality original research papers for the upcoming July edition of the journal. The last date of research paper submission is 20 June 2024

Submit your paper
Know more
Reseach Article

Coupled Fixed Points Theorems for (h, h)-Contractive Operators on G-Metric Spaces without Mixed Monotone

by Ajay Singh, Nawneet Hooda
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 89 - Number 13
Year of Publication: 2014
Authors: Ajay Singh, Nawneet Hooda
10.5120/15688-4594

Ajay Singh, Nawneet Hooda . Coupled Fixed Points Theorems for (h, h)-Contractive Operators on G-Metric Spaces without Mixed Monotone. International Journal of Computer Applications. 89, 13 ( March 2014), 1-5. DOI=10.5120/15688-4594

@article{ 10.5120/15688-4594,
author = { Ajay Singh, Nawneet Hooda },
title = { Coupled Fixed Points Theorems for (h, h)-Contractive Operators on G-Metric Spaces without Mixed Monotone },
journal = { International Journal of Computer Applications },
issue_date = { March 2014 },
volume = { 89 },
number = { 13 },
month = { March },
year = { 2014 },
issn = { 0975-8887 },
pages = { 1-5 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume89/number13/15688-4594/ },
doi = { 10.5120/15688-4594 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-06T22:09:07.066782+05:30
%A Ajay Singh
%A Nawneet Hooda
%T Coupled Fixed Points Theorems for (h, h)-Contractive Operators on G-Metric Spaces without Mixed Monotone
%J International Journal of Computer Applications
%@ 0975-8887
%V 89
%N 13
%P 1-5
%D 2014
%I Foundation of Computer Science (FCS), NY, USA
Abstract

The aim of this paper is to establish some coupled fixed point theorems in G-metric spaces using ( ; ) contractions for a mapping F : X X ! X. The result of this paper is conversion of the result of Phakdi Charoensawan [5] into G-metric space.

References
  1. B. S. Choudhury and P. Maity. Coupled fixed point results in generalized metric spaces. Math. Comput. Model. , 54(1- 2):73–79, 2011.
  2. D. W. Boyd and S. W. Wong. On nonlinear contractions. Proc. Am. Math. Soc. , 20.
  3. H. Aydi, M. Postolache and P. Shatanawi. Coupled fixed point results for ( ; )-weakly contractive mappings in ordered Gmetric spaces. Comput. Math. Appl. , 63(1):298–309, 2012.
  4. M. Abbas, W. Sintunavarat and P. Kumam. Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces. Fixed Point Theory Appl. , 31.
  5. P. Charoensawan. Tripled fixed points theorems for ( ; )- contractive operators on partially ordered metric spaces without mixed monotone. Applied Mathematical Sciences, 7(95):4721–4732, 2013.
  6. T. G. Bhaskar and V. Lakshmikantham. Fixed point theory in partially ordered metric spaces and applications. Nonlinear Anal. , 65.
  7. V. Berinde. Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces. Nonlinear Anal. , 74.
  8. Z. Mustafa and B. Sims. Fixed point theorems for contractive mappings in complete G-metric spaces. Fixed Point Theory Appl. , 10(Article ID 917175).
  9. Z. Mustafa and B. Sims. A new approach to generalized metric spaces. J. Nonlinear Convex Anal. , 7(2):289–297, 2006.
  10. Z. Mustafa, H. Obiedat and F. Awawdeh. Some fixed point theorem for mapping on complete metric spaces. Fixed Point Theory Appl. , 12(Article ID 189870).
Index Terms

Computer Science
Information Sciences

Keywords

Coupaed fixed point G-metric space mixed monotone property